RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2000, Volume 36, Number 10, Pages 1315–1323 (Mi de10233)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The Hopf bifurcation in a family of equilibria of a dynamical system with a multicosymmetry

L. G. Kurakin, V. I. Yudovich

Rostov State University

Full text: PDF file (1555 kB)

English version:
Differential Equations, 2000, 36:10, 1452–1460

Bibliographic databases:

UDC: 517.925.42
Received: 10.08.1998

Citation: L. G. Kurakin, V. I. Yudovich, “The Hopf bifurcation in a family of equilibria of a dynamical system with a multicosymmetry”, Differ. Uravn., 36:10 (2000), 1315–1323; Differ. Equ., 36:10 (2000), 1452–1460

Citation in format AMSBIB
\Bibitem{KurYud00}
\by L.~G.~Kurakin, V.~I.~Yudovich
\paper The Hopf bifurcation in a family of equilibria of a dynamical system with a multicosymmetry
\jour Differ. Uravn.
\yr 2000
\vol 36
\issue 10
\pages 1315--1323
\mathnet{http://mi.mathnet.ru/de10233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1838476}
\transl
\jour Differ. Equ.
\yr 2000
\vol 36
\issue 10
\pages 1452--1460
\crossref{https://doi.org/10.1007/BF02757383}


Linking options:
  • http://mi.mathnet.ru/eng/de10233
  • http://mi.mathnet.ru/eng/de/v36/i10/p1315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Kurakin, V. I. Yudovich, “On equilibrium bifurcations in the cosymmetry collapse of a dynamical system”, Siberian Math. J., 45:2 (2004), 294–310  mathnet  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:104
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020